1
TITLE: Discrete Orbits, Recurrence and Solvable Subgroups of Diff (C-2, 0)  Full Text
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2017, SOURCE: JOURNAL OF GEOMETRIC ANALYSIS, VOLUME: 27, ISSUE: 1
INDEXED IN: WOS
2
TITLE: 2-Dimensional Lie algebras and separatrices for vector fields on (C-3, 0)  Full Text
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2016, SOURCE: JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, VOLUME: 105, ISSUE: 2
INDEXED IN: Scopus WOS
IN MY: ORCID
3
TITLE: A note on integrability and finite orbits for subgroups of Diff (C n , 0)  Full Text
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2015, SOURCE: Bull Braz Math Soc, New Series - Bulletin of the Brazilian Mathematical Society, New Series, VOLUME: 46, ISSUE: 3
INDEXED IN: CrossRef
IN MY: ORCID
4
TITLE: CYCLIC STABILIZERS AND INFINITELY MANY HYPERBOLIC ORBITS FOR PSEUDOGROUPS ON (C, 0)
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2014, SOURCE: JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, VOLUME: 13, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Topological aspects of completely integrable foliations  Full Text
AUTHORS: Susana Pinheiro; Helena Reis ;
TYPE: Article, PUBLISHED: 2014, SOURCE: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, VOLUME: 89, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Uniformizing complex ODEs and applications
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2014, SOURCE: REVISTA MATEMATICA IBEROAMERICANA, VOLUME: 30, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Generic pseudogroups on (C, 0) and the topology of leaves
AUTHORS: F Mattei; Rebelo, JC; Reis, H ;
TYPE: Article, PUBLISHED: 2013, SOURCE: COMPOSITIO MATHEMATICA, VOLUME: 149, ISSUE: 8
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Separatrices for C-2 actions on 3-manifolds
AUTHORS: Julio C Rebelo; Helena Reis ;
TYPE: Article, PUBLISHED: 2013, SOURCE: COMMENTARII MATHEMATICI HELVETICI, VOLUME: 88, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Semi-complete vector fields of saddle-node type in C-n
AUTHORS: Helena Reis ;
TYPE: Article, PUBLISHED: 2008, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 360, ISSUE: 12
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Semi-complete foliations associated to Hamiltonian vector fields in dimension 2  Full Text
AUTHORS: Helena Reis ;
TYPE: Article, PUBLISHED: 2007, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 328, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 12.